×

zbMATH — the first resource for mathematics

A linear and weakly nonlinear equation of a beam: the boundary-value problem for free extremities and its periodic solutions. (English) Zbl 0226.35008

MSC:
35B10 Periodic solutions to PDEs
74K10 Rods (beams, columns, shafts, arches, rings, etc.)
35G15 Boundary value problems for linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] N. Krylová O. Vejvoda: Periodic solutions to partial diff. equations, especially to a biharmonic wave equation. Atti del Convegno sui problemi di evoluzione. Maggio, 1970. Roma. · Zbl 0226.35009
[2] W. S. Hall: On the Existence of Periodic solutions for the Equations \(D_{tt} u + (- 1)^p D^{2p}_x u = \varepsilon f(., ., m)\). Journal of Differential Equations, Vol. 7, No 3 May 1970, 509-526. · Zbl 0198.14002
[3] W. S. Hall: Periodic Solutions of a class of Weakly Nonlinear Evolution Equations. Archive for Rational Mechanics and Analysis, Vol. 39, N. 4, 1970, 294-322. · Zbl 0211.12704
[4] H. Petceltová: Periodic solutions of the equation \(u_{tt} + u_{xxxx} = \varepsilon f(., ., u)\). to appear.
[5] O. Vejvoda: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension. I, Czech. Math. J., 14 (89), 1964, 341-382. · Zbl 0178.45302
[6] D. Ch. Karimov: On the periodical solutions of nonlinear equations of the fourth order. Dokl. Akad. Nauk SSSR, 49 (1945), 618-621. · Zbl 0061.22203
[7] D. Ch. Karimov: On the periodical solutions of nonlinear equations of the fourth order. (Russian), Dokl. Akad. Nauk SSSR, 57 (1947), 651-653.
[8] D. Ch. Karimov: On the periodical solutions of nonlinear equations of the fourth order. (Russian), Dokl. Akad. Nauk Uz. SSR, 1949, No 8, 3-7.
[9] A. P. Mitrjakov: On the periodic solution of nonlinear partial differential equations of higher order. (Russian), Trudy Uzb. Gos. Univ., 1956, No 65, 31 - 44.
[10] P. V. Solovieff: Sur les solutions périodique de certaines équations non-linéaires du quatrième ordre. Dokl. Akad. Nauk SSSR, 25 (1939), 731-734. · Zbl 0022.34902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.